MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL. LLC RLSND122-2.5; SUBDERMAL NEEDLE ELECTRODE

RHYTHMLINK INTERNATIONAL. LLC RLSND122-2.5; SUBDERMAL NEEDLE ELECTRODE
Model Number RLSND122-2.5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, rhythmlink device rlsnd122-2.5, lot unknown was being used during a oblique lumbar interbody fusion and the needle "snapped off," the clinician removed needle with tweezers.It was reported that the stimulation lead was used on the patient's ankle.

Brand Name
RLSND122-2.5
Common Device Name
SUBDERMAL NEEDLE ELECTRODE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL. LLC
1140 first street south
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 first street south
columbia, SC 29209
MDR Report Key19619638
Report Number1067162-2024-00012
Device Sequence Number15192250
Product Code GXZ
UDI-Device Identifier10816312020172
UDI-Public10816312020172
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLSND122-2.5
Device Catalogue NumberRLSND122-2.5
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown